Polish Notation

Show full item record




Huuskonen , T 2015 , ' Polish Notation ' , Formalized Mathematics , vol. 23 , no. 3 , pp. 161-176 . https://doi.org/10.1515/forma-2015-0014

Title: Polish Notation
Author: Huuskonen, T.
Contributor organization: Department of Mathematics and Statistics
Date: 2015
Language: eng
Number of pages: 16
Belongs to series: Formalized Mathematics
ISSN: 1426-2630
DOI: https://doi.org/10.1515/forma-2015-0014
URI: http://hdl.handle.net/10138/176384
Subject: 111 Mathematics
Peer reviewed: Yes
Rights: cc_by_sa
Usage restriction: openAccess
Self-archived version: publishedVersion

Files in this item

Total number of downloads: Loading...

Files Size Format View
_Polish_Notation.pdf 277.8Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record